Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

I am having light brown watery discharge for a week after period. Can Cerazzete cause this ?

Hi. Im on cerazzete pill and first month it was alright. Didnt have spotting or anything. This month my period started 2 weeks earlier and then since then i have this light brown watery discharge with cramps. Its been a week already. Is it anything bad, or its just the pill? The period was quite light.
Asked On : Sat, 11 Jun 2011
Answers:  3 Views:  410
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
It's possible that it is the side effect of the pills. You may wait for this month and if the problem persists into the next month you may get evaluated by the Gynaecologist. Any back pain. Is the discharge foul smelling. Is there any burning sensation while passing urine.
Answered: Sat, 11 Jun 2011
I find this answer helpful
  Anonymous's Response
Well yeh there is a bit of back pain, that's one of the signs when i have period. Its just minor, like the cramping. I've been having cramping only for the last 2 days. It doesnt smell. And after i have orgasm i have a bit of blood. As well the discharge comes like in squirts? When im up walking and stuff it gets out normaly, but if i lay down and then get up it kinda squirts. I had chlamydia before and that time it was pinkish with borwnish and orangeish discharge and i had itching and a swollen vagina as well i would bleed a bit after sex.
Answered: Sat, 11 Jun 2011
  Anonymous's Response
Yes, i have been treated in december and since then everything was good. Ok, thanks a lot, will get checked :)
Answered: Sat, 11 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor